# SDR R61A20100573

- Difficulty date: December 23, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N165HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000291
- Aircraft time: 4,031 hours, 2,120 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED EMERGENCY LIGHTS CAME ON IN FLIGHT.  MX PERFORMED OPS CHECK OF LIGHT SWITCHES PER EMB AMM NO DEFECTS NOTED AC OK FOR SERVICE.
